| Catalog Number |
482802745 |
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Injury (2348)
| Date of Event |
12/03/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that screw head detached post-operatively.The patient was in pain and underwent revision surgery on (b)(6) 2018.This complaint will be reported as serious injury due to medical intervention.
Additional Manufacturer Narrative
Product return information updated.
Event or Problem Description
Additional Manufacturer Narrative
Method: x-ray image review, visual inspection, product history review, complaint history review, nc/capa history review, labelling review, risk assessment result: the reported event was confirmed via x-ray images and visual inspection of the returned device.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.Inspection of the returned device confirmed deformation on the tulip head locking ring and on the head of the screw shank.Deformation of tulip head locking ring indicates that the screw shaft was pressing against deformed side of the tulip head likely due to over angulation on screw.Deformation on the screw shank also indicate over-angulation of the screw.However, a review of the x-ray images did not reveal over-angulation on the screw.Conclusion: the root cause of the reported event could not be determined conclusively but it is likely that the screw tulip head disengaged due to blocker over-tightening, poor bone quality or patient experienced fall/trauma.
Event or Problem Description
It was reported that screw head detached post-operatively.The patient was in pain and underwent revision surgery on (b)(6) 2018.